# SDR SWAA2022040564244

- Difficulty date: November 13, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 47,008 hours, 33,058 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ANGLED WEB SUPPORT COMMON TO WING DEFLECTION RIB CRACKED / REMOVED AND REPLACED WEB SUPPORT ANGLE PER SRM 51-40-02 AND SRM 51-10-02
